Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 5, NWS State College, PA

June 4, 2016Bedford County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 4, 2016, 7:16 PM EDT for Bedford County, Pennsylvania. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2016, 7:16 PM EDT (23:16 UTC)
Expired
Jun 4, 2016, 7:45 PM EDT
In force
29 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Bedford County, PA

The radar

The State College radar (KCCX), 132 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 11.3 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2016-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2016-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1667 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

896 
WUUS51 KCTP 042316
SVRCTP
PAC009-042345-
/O.NEW.KCTP.SV.W.0005.160604T2316Z-160604T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
716 PM EDT SAT JUN 4 2016

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BEDFORD COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 745 PM EDT

* AT 715 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BUFFALO
  MILLS...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BEDFORD...BUFFALO MILLS...CLEARVILLE...INGLESMITH...LAKE GORDON...
  HYNDMAN...RAINSBURG AND MANNS CHOICE.

THIS INCLUDES THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 130 AND
133...AND FROM MILE MARKERS 148 TO 153.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3974 7880 3982 7876 3998 7876 4004 7839
      3974 7837
TIME...MOT...LOC 2315Z 266DEG 16KT 3990 7869 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

RXR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 4:03 PM EDT, 3 hours 13 minutes earlier.

Area forecast discussion, Jun 4, 4:03 PM EDT, 3 hours 13 minutes before
Area Forecast Discussion
National Weather Service State College PA
403 PM EDT SAT JUN 4 2016

.SYNOPSIS...
An active pattern will persist over the weekend across the
Keystone State with severe thunderstorm risk shifting from
southwest Pennsylvania on Saturday to the eastern half of the
Commonwealth for Sunday. Unsettled weather will continue into next
week with periods of showers and temperatures near to below normal
for early June.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Visible satellite trends continue to show some breaks in the
clouds especially across far south-central PA/along and south of
the PA Turnpike, where storm coverage has been gradually
increasing since 15z. Additional tstms are likely to develop
over this area through late afternoon and may expand northward
with time as strong heating occurs within a very moist environment
characterized by surface dewpoints in the upper 60s. Sufficient
instability and modest deep layer shear will continue to support
risk for a few organized storm clusters capable of dmgg wind/hail.
Locally heavy rainfall also remains a concern with PWs 1.5"+.

Increasing WAA pattern/southwest LLJ and anomalous H85 moisture
influx of high PW air /+2SD/ should support a broader coverage of
showers/storms expanding northeast with warm front across central
PA tonight. Model QPFs continue to capture this idea although
amounts may be a underdone, with the risk for some areas of heavy
rain to continue into tonight. NCAR ensemble shows most of the
steadier rains lifting north late tonight into early Sunday
morning with a relative min in POPS toward daybreak Sunday.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
*Scattered to numerous severe thunderstorms remain possible over
 the eastern 1/2 of Pennsylvania on Sunday June 5th.

A shortwave trough crossing the Upper MS Valley into the Great
Lakes region will assume a negative tilt as it moves from the OH
Valley northeastward across the Mid Atlantic on Sunday. At the
surface, low pressure will deepen to below 1000mb lifting
northward across the lower Great Lakes into southern Ontario.

A wind shift/surface trough will extend southward from the low
and move across central PA during the afternoon and evening on
Sunday. To the south of a warm front advancing into NY and
southern New England, guidance suggests a stronger early-day
surge of moisture and forcing coincident with strengthening deep
layer flow ahead of the approaching negative tilt trough.

The clouds/precipitation overnight into Sunday morning still
could be a limiting factor for severe wx. Assuming this does not
occur and boundary layer destabilization can be realized, rapidly
strengthening vertical wind shear profiles and increasing speed
shear aloft are favorable for organized severe storm clusters
including a few supercells. The most recent update from SPC has
expanded the ENH risk area over the eastern 1/3 of the CWA and
highlights damaging winds as the primary hazard. That said a few
tornadoes can not be ruled out if supercells can be sustained
within a larger anticipated tstm cluster/QLCS convective mode.

The main emphasis is that scattered to numerous severe
thunderstorms are possible across portions of central and
southeast PA Sunday afternoon and evening with hail, damaging
winds and a few tornadoes possible.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
*Cooler and unsettled pattern for next Monday-Wednesday June 6-8th
*Improving conditions with gradual warming trend likely by next
 weekend

By early in the upcoming week, broad cyclonic flow beneath an
anomalous eastern U.S. trough will keep an unsettled pattern in
place into the middle of next week. Multiple pieces of energy
embedded within the mean trough aloft may generate one or more
periods of showers and possible afternoon thunderstorms - given
strong diurnal component and relatively cool air aloft. High
pressure builds into the area during the second half of next week
likely bringing improving conditions. Additional pieces of energy
aloft may bring more chances of showers late in the week. Near-
to- below normal temperatures during the first half of next should
gradually trend warmer by next weekend.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
Low VFR conditions will continue this afternoon. Brief reductions
in vis/cig will remain possible in isolated-sct tstms which will
continue to develop/expand nwd with time over the airspace. A
broader area of showers is likely to spread northeast across the
airspace early tonight before shifting out of the airspace into
early Sunday morning. Look for conditions to trend lower overnight
into MVFR and IFR range with slow improvement after sunrise
Sunday.

OUTLOOK...

Sun...MVFR/IFR conds in the morning...gradual improvement by
afternoon. Thunderstorms likely in the afternoon with severe storm
risk over the ern 1/2 of the airspace.

Mon-Wed...VFR with ocnl MVFR with scattered showers/isold PM
tstms.

Thu...VFR/No sig wx.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Steinbugl
NEAR TERM...Steinbugl
SHORT TERM...Steinbugl
LONG TERM...Lambert/Gartner
AVIATION...Steinbugl
Hazardous weather outlook, Jun 4, 2:34 PM EDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
234 PM EDT SAT JUN 4 2016

PAZ004>006-010-011-017-051845-
WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-
234 PM EDT SAT JUN 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED STRONG THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ARE
POSSIBLE FROM LATE THIS AFTERNOON THROUGH EARLY TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ISOLATED STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ARE POSSIBLE
LATE SUNDAY MORNING INTO THE EARLY AFTERNOON. SOME STORMS MAY
PRODUCE 40 TO 60 MPH WIND GUSTS AND HAIL UP TO ONE INCH. THE RISK
FOR TORNADOES IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ024-033-051845-
CAMBRIA-SOMERSET-
234 PM EDT SAT JUN 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE FROM LATE THIS
AFTERNOON THROUGH THE EVENING. SOME STORMS MAY PRODUCE DAMAGING
WIND GUSTS 60 MPH OR GREATER AND HAIL UP TO 1 INCH. LOCALLY HEAVY
RAINFALL IS ALSO POSSIBLE AND MAY CAUSE RUNOFF ISSUES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ISOLATED STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ARE POSSIBLE
LATE SUNDAY MORNING INTO THE EARLY AFTERNOON. SOME STORMS MAY
PRODUCE 40 TO 60 MPH WIND GUSTS AND HAIL UP TO ONE INCH. THE RISK
FOR TORNADOES IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ025>027-034-035-051845-
BLAIR-HUNTINGDON-MIFFLIN-BEDFORD-FULTON-
234 PM EDT SAT JUN 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON
AND EVENING. SOME STORMS MAY PRODUCE DAMAGING WIND GUSTS 60 MPH
OR GREATER AND HAIL UP TO 1 INCH. LOCALLY HEAVY RAINFALL IS ALSO
POSSIBLE AND MAY CAUSE RUNOFF ISSUES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON.
SOME STORMS MAY PRODUCE DAMAGING WIND GUSTS 60 MPH OR GREATER AND
HAIL UP TO 1 INCH. ONE OR TWO WEAK...SHORT-LIVED TORNADOES ARE
ALSO POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ012-018-019-037-041-042-045-046-051845-
NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-
234 PM EDT SAT JUN 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ARE POSSIBLE
LATE THIS AFTERNOON AND EVENING. SOME STORMS MAY PRODUCE 40 TO 60
MPH WIND GUSTS AND HAIL UP TO ONE INCH. LOCALLY HEAVY RAINFALL IS
ALSO POSSIBLE AND MAY CAUSE RUNOFF ISSUES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON.
SOME STORMS MAY PRODUCE DAMAGING WIND GUSTS 60 MPH OR GREATER AND
HAIL UP TO 1 INCH. ONE OR TWO WEAK...SHORT-LIVED TORNADOES ARE
ALSO POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ028-036-056-063-064-051845-
JUNIATA-FRANKLIN-PERRY-CUMBERLAND-ADAMS-
234 PM EDT SAT JUN 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON
AND EVENING. SOME STORMS MAY PRODUCE DAMAGING WIND GUSTS 60 MPH
OR GREATER AND HAIL UP TO 1 INCH. LOCALLY HEAVY RAINFALL IS ALSO
POSSIBLE AND MAY CAUSE RUNOFF ISSUES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NUMEROUS SEVERE THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON AND
EARLY EVENING. SOME STORMS MAY PRODUCE DAMAGING WIND GUSTS 60 MPH
OR GREATER AND HAIL UP TO 2 INCHES IN DIAMETER. A FEW TORNADOES
ARE ALSO POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ049>053-057>059-065-066-051845-
UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-DAUPHIN-SCHUYLKILL-
LEBANON-YORK-LANCASTER-
234 PM EDT SAT JUN 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ARE POSSIBLE
LATE THIS AFTERNOON AND EVENING. SOME STORMS MAY PRODUCE 40 TO 60
MPH WIND GUSTS AND HAIL UP TO ONE INCH. LOCALLY HEAVY RAINFALL IS
ALSO POSSIBLE AND MAY CAUSE RUNOFF ISSUES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NUMEROUS SEVERE THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON AND
EVENING. SOME STORMS MAY PRODUCE DAMAGING WIND GUSTS 60 MPH OR
GREATER AND HAIL UP TO 2 INCHES IN DIAMETER. A FEW TORNADOES ARE
ALSO POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MS

In the hours before

Special weather statement, Jun 4, 3:32 PM EDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
332 PM EDT SAT JUN 4 2016

PAZ034-042000-
BEDFORD PA-
332 PM EDT SAT JUN 4 2016

...SPECIAL WEATHER STATEMENT FOR PARTS OF BEDFORD COUNTY UNTIL 400 PM
EDT...

AT 330 PM EDT...DOPPLER RADAR INDICATED A SHOWER NEAR CLEARVILLE AND
EVERETT...MOVING EAST AT 10 MPH. VERY HEAVY RAINFALL IS OCCURRING
AND WINDS IN EXCESS OF 40 MPH ARE POSSIBLE. UP TO AN INCH AND A HALF
OF RAIN HAS FALLEN IN THE LAST HOUR FROM THIS SHOWER.

LOCATIONS IMPACTED INCLUDE...
BREEZEWOOD...EVERETT AND CLEARVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3994 7843 4003 7841 4002 7821 3986 7829
TIME...MOT...LOC 1930Z 275DEG 11KT 3997 7837

DANGELO
Special weather statement, Jun 4, 4:06 PM EDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
406 PM EDT SAT JUN 4 2016

PAZ034-035-042030-
BEDFORD PA-FULTON PA-
406 PM EDT SAT JUN 4 2016

...A THUNDERSTORM WITH VERY HEAVY RAIN WILL AFFECT EASTERN BEDFORD
AND WESTERN FULTON COUNTIES UNTIL 430 PM EDT...

AT 404 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM
PRODUCINGVERYHEAVY RAIN NEAR CRYSTAL SPRINGS...MOVING VERY
SLOWLY TO THE EAST AT 10 MPH.

VERY HEAVY RAIN IS EXPECTED TO CONTINUE. A WIND GUST IN EXCESS OF 40
MPH IS POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
BREEZEWOOD AND CRYSTAL SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MINOR FLOODING IS POSSIBLE. TURN AROUND DON'T DROWN IF YOU
ENCOUNTER A FLOODED ROADWAY.

&&

LAT...LON 3992 7833 4002 7829 3998 7809 3985 7817
TIME...MOT...LOC 2004Z 281DEG 8KT 3994 7826

DANGELO
Special weather statement, Jun 4, 5:26 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
526 PM EDT SAT JUN 4 2016

PAZ034-042200-
BEDFORD PA-
526 PM EDT SAT JUN 4 2016

...SPECIAL WEATHER STATEMENT...

AT 523 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
LAKE GORDON...MOVING NORTHEAST AT 10 MPH.

PEA SIZE HAIL IS POSSIBLE. TORRENTIAL RAINFALL IS ALSO OCCURRING
WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING.

LOCATIONS IMPACTED INCLUDE...
BARNES GAP AND INGLESMITH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3984 7855 3982 7830 3976 7834 3972 7838
      3972 7863
TIME...MOT...LOC 2123Z 225DEG 7KT 3970 7857

RXR
Special weather statement, Jun 4, 6:03 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
603 PM EDT SAT JUN 4 2016

PAZ033-042245-
SOMERSET PA-
603 PM EDT SAT JUN 4 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SOMERSET COUNTY UNTIL
645 PM EDT...

AT 600 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
BERLIN...MOVING NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
BERLIN...SHANKSVILLE...INDIAN LAKE AND GARRETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3981 7900 3986 7910 4001 7901 4005 7886
      3993 7880
TIME...MOT...LOC 2201Z 209DEG 18KT 3988 7901

DANGELO
Special weather statement, Jun 4, 6:47 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
647 PM EDT SAT JUN 4 2016

PAZ033-034-042330-
BEDFORD PA-SOMERSET PA-
647 PM EDT SAT JUN 4 2016

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF BEDFORD AND SOMERSET
COUNTIES UNTIL 730 PM EDT...

AT 646 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
BERLIN...MOVING EAST AT 10 MPH.

VERY HEAVY RAIN IS EXPECTED. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
HYNDMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3982 7894 3991 7895 3997 7873 3977 7869
TIME...MOT...LOC 2246Z 265DEG 9KT 3988 7886

RXR

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 3:32 PM EDTSpecial Weather StatementCTPBedford28 min
Jun 4, 4:06 PM EDTSpecial Weather StatementCTPFulton24 min
Jun 4, 5:26 PM EDTSpecial Weather StatementCTPBedford34 min
Jun 4, 6:03 PM EDTSpecial Weather StatementCTPSomerset42 min
Jun 4, 6:34 PM EDTAreal Flood AdvisoryCTPBedford, Fulton, Somerset3 hr
Jun 4, 6:47 PM EDTSpecial Weather StatementCTPSomerset43 min
Jun 4, 6:52 PM EDTTornado WarningCTPBedford, Somerset23 min
Jun 4, 7:31 PM EDTFlash Flood WarningCTPBedford3 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.